MAUDE Adverse Event Report: ST. JUDE MEDICAL PUERTO RICO, INC. SJM RIGID SADDLE RING; RING, ANNULOPLASTY

ST. JUDE MEDICAL PUERTO RICO, INC. SJM RIGID SADDLE RING; RING, ANNULOPLASTY
Model Number RSAR-28
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dyspnea (1816); Fatigue (1849); Pericardial Effusion (3271); Swelling/ Edema (4577)
Date of Event 08/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information regarding this event has been requested.The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
It was reported on (b)(6) 2021, a 28mm sjm rigid saddle ring was implanted.There were no complications noted during the implant procedure.On (b)(6) 2021, the patient required diuretics due to edema extremities.The edema was most likely do to the procedure related to a disturbed fluid balance.The patient recieved diuretics and compression stockings to resolve the edema.The patient was reported to be recovering and was discharged on (b)(6) 2021.(b)(4).
 
Additional Manufacturer Narrative
Additional information: h6.An event of edema and shortness of breath were reported.A more comprehensive assessment could not be performed as the device remains implanted was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported on 16 august 2021, a 28mm sjm rigid saddle ring was implanted.There were no complications noted during the implant procedure.On 19 august 2021, the patient required diuretics due to edema extremities.The edema was most likely do to the procedure related to a disturbed fluid balance.The patient received diuretics and compression stockings to resolve the edema.The patient was reported to be recovering and was discharged on (b)(6) 2021.Additional information received on 09/02/21, on (b)(6) 2021, the presented unable to walk much and experiencing shortness of breath and struggling to manage self-care.A transthoracic echocardiogram (tte) was performed and shoed a pericardial fluid and a pericardiocentesis.The patient's blood pressure increased.Another tte was performed no more pericardial fluid was noted.The patient was reported to be stable.
 
Additional Manufacturer Narrative
Additional information: b5, h6.

Brand Name
SJM RIGID SADDLE RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ST. JUDE MEDICAL PUERTO RICO, INC.
p.o. box 998
lot 20 b st.
caguas, puerto rico 00725
MDR Report Key12407619
Report Number2648612-2021-00094
Device Sequence Number3549192
Product Code KRH
UDI-Device Identifier05414734009430
UDI-Public05414734009430
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K042734
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/23/2024
Device Model NumberRSAR-28
Device Catalogue NumberRSAR-28
Device Lot Number7196848
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/19/2021
Supplement Date Received by Manufacturer09/02/2021
09/10/2021
Initial Report FDA Received Date09/01/2021
Supplement Report FDA Received Date09/03/2021
09/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight92